# SDR YENA201803080129

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 46,288 hours, 16,379 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE LT SIDE OF RUDDER WAS FOUND DISBONDED AT LOWER FORWARD NR 2 HOISTING POINT FROM 2 O'CLOCK TO 6 O'CLOCK POSITION EXTENDING AFT.  REPAIRED IAW TD 80422 4941-005-2018A, AND EC A18-145-01.
